This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I am starting a pretty much cold turkey wd from 8-10 trams a day, today. I am here looking for support and a kind ear.
I am sick of these pills running my life. I have been lying to my sweet boyfriend and I'm so ashamed. I hate myself right now for what I've done.
I've been here before and I've gotten clean and then started up again like an idiot a year or so later. I swear that this is the LAST TIME.
This cold turkey wasn't planned. Today is Friday. I placed an order Sunday night from my trusty "pharmacy" which shipped out for 2 day delivery Monday. I rationed out what was left. Wed came and the package tracking said it was stuck in the sort center in my city. Somehow I knew something was wrong. I had been wanting to quit for a while but just couldn't bring myself to do it, and started informally preparing myself. Today is Friday, The package came but was ripped open and the contents removed.
So here I am officially going CT. I fessed up to my boyfriend which was really really hard. He's really upset with me right now and acting very cold. He was there when I came off of these things the first time around and is pretty pissed I've been taking them again. I don't think I can make him understand how ashamed I am. I am determined to make things as normal as I can for him. I've let him down and it kills me.
So down to brass tacks, I took 6 50mg on Mon and Tues, 3 on Wed one yesterday and zero today. I also had a 750 vicodin I took last night. So far I'm good to go. I feel fine, just really really nervous.
I am currently taking Effexor, which I am aware ups the seizure risk when taking trams. I know this was stupid so please no lectures. I am hoping this will play in my favor though when coming off since they are related.
I also have a prescription of clonopin which will help a well. I am off work until Monday and WILL be there.
Honestly, I am prepared mentally for the worst but I want to just pretend this isn't happening and go about my business as usual and ignore it, but that probably won't work.
I just want to be clean and I want this to be over with. I know that I deserve what's coming though. The thing that hurts the most is that I've let him down and our little "family" with our two cats. I am doing this for me and I am doing this for them. I am making this promise to myself that I will never touch these things again.
Welcome back! I went CT off of Norcos and trams 100 days ago! Trams are one of the hardest ones to come off of! I wish you the best of luck and are you following the Thomas Recipe to help with the withdrawls??
Welcome! I am 40 days clean off of Tramadol and it feels amazing!! I was taking up to 16 a day, so if I can do it, you can too! It has not been easy at all, but if you take it one day at a time, heck, one hour at a time, then you will soon realize that a couple days have gone by and feel good about yourself. Lots of hot baths and starting to watch a new TV series helped me out a ton. I had horrible RLS, barely any sleep, a weird smell coming from my body, and hot/cold chills. What helped me is NOT getting super mad when I couldn't fall asleep. I just got up, and began watching TV again. Good luck and stay strong!!
Congrats on 100 days! I hope you did something nice for yourself today because that is a milestone! I CAN"T WAIT until I'm there :)
it's funny how much better it makes you feel just knowing someone that's been there is listening.
I'm loosely following the thomas recipe. i'm taking my klonopin "as needed" - trying to wait until evening. i have my effexor and i know that will help out quite a bit since a big part of the tram withdraw is the antidepressant effect.
Hi there, I want to welcome you also. Give your boyfriend some time and space. He is hurt and rightfully so. We have to realize that addiction doesn't just hurt us, but those that are close to us as well. Maybe he has a friend or someone to talk to about this? I'm hoping he will come around and be a support for you. All you can do is apologize and try to explain to him what happened and how you feel. Also, that you understand how he feels. Patience and time is the key here.
Good luck, I wish you all the best. Keep posting for any advice and support that you need. This is a wonderful place.
Thank you for your words. They they mean so much right now.
You're right. I think he will come around. I'm just so ashamed. I never wanted to hurt him. I kept planning on tapering and getting off without him having to know, but we know how that plan goes.
I've done this before but I'm still scared. Physically it wasn't too bad last time but I did a quick taper that time. I have two days home before Monday and I'm hoping that I'm getting better physically by then. I am on effexor (I know all about the issues there) so I hope that helps with the psych problems. I also have a script for klonopin that I didn't have last time.
The weather where I live is beautiful this weekend. I'm planning to go on some walks. I'm hoping he will go with me.
He and I have both had a terrible year. I know I'm making his worse by going through this, but things have been looking up and I want to make this the opportunity to really start CLEAN next year. I'm looking forward to feeling good by xmas time and being great by the n
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.